@article{(Open Science Index):https://publications.waset.org/pdf/10008144,
	  title     = {A Study of Hamilton-Jacobi-Bellman Equation Systems Arising in Differential Game Models of Changing Society},
	  author    = {Weihua Ruan and  Kuan-Chou Chen},
	  country	= {},
	  institution	= {},
	  abstract     = {This paper is concerned with a system of
Hamilton-Jacobi-Bellman equations coupled with an autonomous
dynamical system. The mathematical system arises in the differential
game formulation of political economy models as an infinite-horizon
continuous-time differential game with discounted instantaneous
payoff rates and continuously and discretely varying state variables.
The existence of a weak solution of the PDE system is proven and
a computational scheme of approximate solution is developed for a
class of such systems. A model of democratization is mathematically
analyzed as an illustration of application.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {11},
	  number    = {7},
	  year      = {2017},
	  pages     = {320 - 333},
	  ee        = {https://publications.waset.org/pdf/10008144},
	  url   	= {https://publications.waset.org/vol/127},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 127, 2017},
	}